# SDR DALA2016111608846

- Difficulty date: November 15, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,759 hours, 21,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT DISCOVERED THAT AN EMERGENCY EXIT SIGN DIFFUSER COVER WAS BROKEN. MAINTENANCE REPLACED THE LENS/COVER AND THE OPERATIONAL CHECK WAS GOOD.
